Oklahoma, 2012

Flood in Oklahoma, March 20 to 21, 2012

March 20 to 21, 2012 · NWS TSA · 1 event in 1 county or zone

Widespread heavy rainfall fell across much of eastern Oklahoma from the 19th through the 21st as a result of a slow-moving upper level low pressure system that moved from West Texas to northeastern Texas during that period. Three to five inch rainfalls were common over the region with some areas receiving between six and nine inches.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Widespread heavy rainfall fell across much of eastern Oklahoma from the 19th through the 21st as a result of a slow-moving upper level low pressure system that moved from West Texas to northeastern Texas during that period. Three to five inch rainfalls were common over the region with some areas receiving between six and nine inches. This heavy rainfall resulted in moderate flooding of the Polecat Creek near Sapulpa.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 20, 2:59 AM CST, 1 minute earlier.

Area forecast discussion, Mar 20, 2:59 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT TUE MAR 20 2012

.DISCUSSION...
SIGNIFICANT FLOOD EVENT ONGOING THIS MORNING AS AREAS OF RAIN
WITH EMBEDDED THUNDERSTORMS CONTINUE TO SPREAD INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. UPPER LOW CURRENTLY OVER FAR WEST
TEXAS WILL CONTINUE TO SLOWLY MOVE EAST...BECOMING MORE CUTOFF
WITH TIME. IN RESPONSE...SURFACE LOW PRESSURE IS EXPECTED TO
DEVELOP OVER SOUTHEAST OKLAHOMA THIS MORNING. AS SURFACE LOW
BEGINS TO LIFT NORTH...FRONTAL BOUNDARY WILL SHARPEN AND PROVIDE
THE FOCUS FOR ANOTHER ROUND OF SHOWERS/THUNDERSTORMS ACROSS
EASTERN OKLAHOMA/NORTHWEST ARKANSAS. ANY STORMS ALONG/EAST OF THE
BOUNDARY THIS AFTERNOON HAVE THE POTENTIAL TO BE SEVERE WITH
DAMAGING WINDS. COULD ALSO SEE A LIMITED TORNADO THREAT ALONG/EAST
OF MESO LOW TRACK...DEPENDING ON HOW MUCH SURFACE INSTABILITY
DEVELOPS. AN ADDITIONAL 3 TO 4 INCHES OF PRECIPITATION WILL BE
POSSIBLE THROUGH TONIGHT...CREATING POTENTIALLY DANGEROUS FLOODING
CONDITIONS. BOUNDARY SHOULD BEGIN TO SHIFT EAST TONIGHT WITH THE
HEAVIER RAINFALL ENDING.

MUCH OF THE AREA WILL LIKELY BECOME DRY SLOTTED ON WEDNESDAY AS
UPPER LOW PIVOTS DIRECTLY OVER OKLAHOMA. BETTER THUNDERSTORM
CHANCES WILL LIKELY OCCUR ON THURSDAY AS LOW LEVEL MOISTURE
INCREASES MODESTLY. STEEP LAPSE RATES IN ASSOCIATION WITH COLD
CORE LOW COULD PROVIDE ENOUGH INSTABILITY FOR A FEW HAIL PRODUCING
STORMS.

REMAINDER OF THE FORECAST STAYED CLOSE TO THE GFS...WHICH IS IN
GOOD AGREEMENT WITH THE ECMWF SOLUTION. UPPER LOW WILL LIFT
NORTHEAST TOWARDS THE GREAT LAKES REGION WITH A WARMING TREND INTO
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  47  66  44 / 100  30  40  50
FSM   68  50  61  46 / 100  40  50  40
MLC   69  44  67  47 / 100  20  30  40
BVO   63  41  62  40 / 100  30  50  50
FYV   70  47  62  41 / 100  50  60  50
BYV   73  54  62  43 / 100  60  80  50
MKO   65  47  64  45 / 100  30  40  40
MIO   69  50  63  44 / 100  40  60  50
F10   66  47  64  46 / 100  20  40  40
HHW   69  47  66  46 / 100  30  40  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....12
Hazardous weather outlook, Mar 19, 11:10 PM CST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT MON MAR 19 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1210 AM CDT MON MAR 19 2012

...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED
   TONIGHT THROUGH WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
 	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS OVERNIGHT. PERIODS OF VERY HEAVY TO
TORRENTIAL RAINFALL WILL BE LIKELY WITH THE POTENTIAL FOR LIFE
THREATENING FLASH FLOODING. SEVERAL LOCATIONS ACROSS NORTHEAST
OKLAHOMA HAVE ALREADY RECEIVED 4 TO 5 INCHES OF RAINFALL. ADDITIONAL
RAINFALL AMOUNTS AROUND 3 TO 4 INCHES WILL BE POSSIBLE ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
THE MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING
AS AN UPPER LEVEL STORM SYSTEM ENTERS THE REGION. THIS ACTIVITY IS
EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE POTENTIAL FOR
DANGEROUS...LIFE THREATENING FLASH FLOODING AND RIVER FLOODING.
PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/ ISSUED BY
THE NATIONAL WEATHER SERVICE IN TULSA. ALSO...DEPENDING ON THE
AVAILABLE SURFACE INSTABILITY...AT LEAST A LIMITED SEVERE THREAT
WILL CONTINUE BOTH TUESDAY AND WEDNESDAY. SEVERE WEATHER
PROBABILITIES WILL CONTINUE TO BE REFINED AS SHORTER TERM
CONVECTIVE TRENDS BECOME MORE CERTAIN.

THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF
THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A
RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE
WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED
PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE
THREATENING FLOODING TONIGHT THROUGH WEDNESDAY. SWIFT WATER RESCUES
MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER.
IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY
MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING
ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE
RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 19, 9:35 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TSTM WND DMG     5 E TULSA               36.13N 95.83W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
            EAST AVENUE IN TULSA

0240 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
03/19/2012                   MAYES              OK   LAW ENFORCEMENT

            SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.

0250 PM     FLASH FLOOD      JENKS                   36.02N 95.97W
03/19/2012                   TULSA              OK   PUBLIC

            STRANDED VEHICLES NEAR 81ST AND ELWOOD

0300 PM     FLASH FLOOD      BIXBY                   35.94N 95.88W
03/19/2012                   TULSA              OK   PUBLIC

            WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
            BIXBY.

0330 PM     FLASH FLOOD      CHOUTEAU                36.19N 95.34W
03/19/2012                   MAYES              OK   EMERGENCY MNGR

            STREET AND ROAD FLOODING NEAR CHOUTEAU

0340 PM     FLASH FLOOD      5 SSW TULSA             36.07N 95.96W
03/19/2012                   TULSA              OK   LAW ENFORCEMENT

            ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.

0433 PM     FLASH FLOOD      5 W TULSA               36.13N 96.01W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
            FLOODING.

0730 PM     HAIL             WHITEFIELD              35.25N 95.24W
03/19/2012  E1.75 INCH       HASKELL            OK   EMERGENCY MNGR

0858 PM     FLASH FLOOD      2 N OKAY                35.88N 95.32W
03/19/2012                   WAGONER            OK   BROADCAST MEDIA

            STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
            NORTH OF OKAY.

0925 PM     FLASH FLOOD      TAHLEQUAH               35.92N 94.97W
03/19/2012                   CHEROKEE           OK   EMERGENCY MNGR

            TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
            HIGH WATER.

0950 PM     TSTM WND DMG     MULDROW                 35.41N 94.60W
03/19/2012                   SEQUOYAH           OK   LAW ENFORCEMENT

            BARN BLOWN INTO HOUSE.

0956 PM     TSTM WND GST     UNIONTOWN               35.58N 94.44W
03/19/2012  E60.00 MPH       CRAWFORD           AR   EMERGENCY MNGR

1000 PM     TSTM WND DMG     ROLAND                  35.42N 94.51W
03/19/2012                   SEQUOYAH           OK   EMERGENCY MNGR

            POWER POLE AND TREES DOWN IN ROLAND.

&&

AEJ
Local storm report, Mar 19, 9:46 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
            WOOD ROAD NEAR CEDARVILLE.

&&

AEJ
Local storm report, Mar 19, 10:01 PM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   BROADCAST MEDIA

            TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.

&&

AEJ
Local storm report, Mar 19, 10:05 PM CST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
03/19/2012                   LE FLORE           OK   EMERGENCY MNGR

            LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
            SIDE OF PANAMA.

&&

AEJ
Local storm report, Mar 19, 10:46 PM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
            WOOD ROAD NEAR CEDARVILLE.

1015 PM     TSTM WND DMG     CHESTER                 35.68N 94.18W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED.

&&

AEJ
Local storm report, Mar 19, 11:21 PM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TSTM WND DMG     5 E TULSA               36.13N 95.83W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
            EAST AVENUE IN TULSA

0240 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
03/19/2012                   MAYES              OK   LAW ENFORCEMENT

            SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.

0250 PM     FLASH FLOOD      JENKS                   36.02N 95.97W
03/19/2012                   TULSA              OK   PUBLIC

            STRANDED VEHICLES NEAR 81ST AND ELWOOD

0300 PM     FLASH FLOOD      BIXBY                   35.94N 95.88W
03/19/2012                   TULSA              OK   PUBLIC

            WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
            BIXBY.

0330 PM     FLASH FLOOD      CHOUTEAU                36.19N 95.34W
03/19/2012                   MAYES              OK   EMERGENCY MNGR

            STREET AND ROAD FLOODING NEAR CHOUTEAU

0340 PM     FLASH FLOOD      5 SSW TULSA             36.07N 95.96W
03/19/2012                   TULSA              OK   LAW ENFORCEMENT

            ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.

0433 PM     FLASH FLOOD      5 W TULSA               36.13N 96.01W
03/19/2012                   TULSA              OK   BROADCAST MEDIA

            RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
            FLOODING.

0730 PM     HAIL             WHITEFIELD              35.25N 95.24W
03/19/2012  E1.75 INCH       HASKELL            OK   EMERGENCY MNGR

0858 PM     FLASH FLOOD      2 N OKAY                35.88N 95.32W
03/19/2012                   WAGONER            OK   BROADCAST MEDIA

            STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
            NORTH OF OKAY.

0925 PM     FLASH FLOOD      TAHLEQUAH               35.92N 94.97W
03/19/2012                   CHEROKEE           OK   EMERGENCY MNGR

            TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
            HIGH WATER.

0930 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
03/19/2012                   LE FLORE           OK   EMERGENCY MNGR

            LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
            SIDE OF PANAMA.

0950 PM     TSTM WND DMG     UNIONTOWN               35.58N 94.44W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            TREES BROKEN 2 FT OFF GROUND AND FENCE IN CONCRETE SUCKED
            OUT OF THE GROUND. POSSIBLE TORNADO. TIME ESTIMATED.

0950 PM     TSTM WND DMG     MULDROW                 35.41N 94.60W
03/19/2012                   SEQUOYAH           OK   LAW ENFORCEMENT

            BARN BLOWN INTO HOUSE.

0956 PM     TSTM WND GST     UNIONTOWN               35.58N 94.44W
03/19/2012  E60.00 MPH       CRAWFORD           AR   EMERGENCY MNGR

1000 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   BROADCAST MEDIA

            TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.

1000 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            AROUND 15 TREES BETWEEN 1 AND 2 FEET IN DIAMETER
            UP-ROOTED OR BROKEN OFF. POSSIBLE TORNADO. TIME
            ESTIMATED.

1000 PM     TSTM WND DMG     ROLAND                  35.42N 94.51W
03/19/2012                   SEQUOYAH           OK   EMERGENCY MNGR

            POWER POLE AND TREES DOWN IN ROLAND.

1005 PM     TSTM WND DMG     CEDARVILLE              35.57N 94.37W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
            WOOD ROAD NEAR CEDARVILLE.

1015 PM     TSTM WND DMG     CHESTER                 35.68N 94.18W
03/19/2012                   CRAWFORD           AR   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED.

&&

AEJ

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Creek

When
March 20, 3:00 AM CST to March 21, 12:15 AM CST
Where
Creek County, 1.51 mi SSE of Sapulpa to 1.72 mi ENE of Sapulpa
Cause
Heavy Rain
Reported by
Official NWS Observations
Coordinates
35.979, -96.094

The Polecat Creek near Sapulpa rose above its flood stage of 21 feet at 4:00 am CDT on March 20th. The river crested at 25.62 feet at 10:15 CDT on the 20th, resulting in moderate flooding. The river fell below flood stage at 1:15 am CDT on the 21st.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2012Every state in 2012This day in weather historyWarnings in Oklahoma, March 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 367627.